# SDR IPXA2016052003636

- Difficulty date: May 16, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: APJ7004523
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO COMPARTMENT RT SIDE RAIL HAS CORROSION BS 1661 TO 1681.  REPAIRED CORRODED CENTER CARGO SIDE RAIL AT BS 1661 TO 1681 IAW SRM 53-00-00, FIG 205.
